My skin looks somewhat dry and dull-looking from the Accutane treatments. It also seems really sensitive to products. When I use heavy creams or even creamy cleansers to combat the dryness, they just make me break out. Is there a heavier cream I can use that won’t clog my pores? I’m really worried that when I go off the medication, the rash will come back like it did the last time I went off Accutane.
Thankfully, I found a liberal doctor who would prescribe [Accutane] for me because I don’t have a “severe” acne problem. I wonder how many people could have written the very same thing. Prescribing Accutane is serious business. I am worried and disappointed about this “liberal” doctor. Need I explain? I’m sure it’s frustrating having to find products that won’t cause reactions, but the potential problems caused by using Accutane far outweigh this annoyance.
I’m afraid [my ability to freely use products] will stop when I go off the drug. This is why it is crucial to find out what is causing your skin problems, be it sensitivities to ingredients or foods or other factors. Until you eliminate the cause of the problem, you won’t stop creating the symptom. It really is as simple as that.
My skin looks somewhat dry and dull-looking from the Accutane treatments. When I use heavy creams or even creamy cleansers to combat it, they just make me break out. Here is a perfect example of why I want to educate you about the difference between dry and dehydrated skin. Although this truly is a special case and perhaps this young lady’s skin really isn’t producing much oil now that she has taken Accutane, using heavy creams isn’t the solution. Is her skin truly dry or just dehydrated from the use of Accutane?
I’m really worried that when I go off the medication, the rash will come back like it did the last time I went off Accutane. First of all, we haven’t established that this person even has acne. It sounds like a rash, even though Accutane helped eliminate it—temporarily. But still, she clearly illustrates a concern I have about taking Accutane. Why is she having skin problems in the first place? Whatever the source of her problem, she probably has not eliminated it from her life. As long as she continues to introduce products that are irritating her skin, she will continue to have the rash and the problem skin she describes. Eliminating the root cause will help to control or eliminate the problem skin (whether it’s a rash or acne).
Are you willing to take a strong drug, but unwilling to change your lifestyle habits? If you are unwilling to change your ways, I hate to think you will rely on Accutane (which can and does have side effects) to do all the work for you. In the long run, I think your body loses.
There are many articles about Accutane on this blog. Here a few you may be interested in:
- Accutane: What is it and what does it do?
- Accutane—side effects
- Accutane and Depression
- Using dry skin products on oily skin—STOP THE INSANITY!
Accutane: What is it and what does it do?